... at a time, then 3, now 4... take anywhere from 4 a day to 16... but usually i take 8... is this A LOT?
littlemissy... it is over the top. 4 years of crappy pain medication is hurting you so much. The high amount of acetaminophen is tearing up your insides. If these are prescribed by the same doctor for this amount of time, fire him! Get in to a pain specialist and at the very least, they can you get off the crappy meds. If you still need help with the pain, they will put you on something better and safer!
Good luck to you. Be proactive, make that appointment, start flushing your system by drinking tons and tons of water, gatorade, cranberry juice, etc. You came to the right place if you need help and support.
Right... I'm most concerned about the acetem. part hurting my liver! BUT, an alternative is to give straight narcotic w/ out the acetem.? Is that right? I need something for this cervical disc disease pain crap... car accident... I use heating pads/ice, etc... am also going to try accupuncture when i can ever afford it... sigh...
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 1 answer
Posted 19 Apr 2012 • 4 answers
I was in a car accident 6 weeks ago not much has changed other than my range of motion and with that
Posted 13 Jun 2013 • 2 answers
Posted 10 Jul 2013 • 2 answers
Posted 26 May 2016 • 2 answers